# SDR MASA20220111032

- Difficulty date: January 11, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Part number: CC670140021
- Condition: None
- Location: Fls24.00 To Fls5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEN DENTS WERE FOUND AFFECTING THE LOWER SKIN P/N CC670-14061-3 OF LEFT INBOARD FLAP LOCATED BETWEEN APPROXIMATELY FLS24.00 TO FLS55.00. PERFORM PERMANENT REPAIR IAW CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM) 57-52-01, FIGURE 57-52-01-991-801, ITEM 27A.
